Espiride / Eglonyl is an odd drug, oddly popular in South Africa though not used in other major countries, like the USA and UK. It was introduced as a drug to treat schizophrenia. Sometimes, and again especially in SA and in general practice, it has been used to to reduce nausea, and, because it affects hormones, to reduce heavy periods and lactation. As you mention, some people find it may stop periods altogether.
Usually people are not bothered by not having periods AS SUCH, but more by related issues : if your understandable concern is whether the drug might reduce fertility, for instance, you might want to discuss this with your gynae.
Like other antipsychotic meds, it tends to raise levels of hormones like Prolactin, which might be relevant.
One may also, in a situation such as you describe, need to consider whether there is a possibility of withdrawal symptoms from stopping the Espiride playing a part : these can include nausea.
But overall, I wonder whether the nausea you are discussing now is primarily caused by, or most likely to be helped by,medication. You talk of feeling "moments of nausea again and a nervous feeling in times of a bit stress" : many people feel a bit nervous and a bit nauseous when under stress. This is usually caused by the stress, and best dealt with by dealing with the causes of the stress. Even brief treatment by a psychologist or counsellor, using CBT principals, can help you to gain the skill of reducing the anxiety and related symptoms by enhancing your coping skills.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.